# SDR 98ZZZX3451

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900WG
- Make and model: Hwksly BH125400A
- Aircraft serial: NA757
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 104568
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER APPROXIMATELY 2 HOURS OF CRUISE FLIGHT, AUXILIARY HEAT WAS SELECTED TO WARM COCKPIT.  AFTER SYSTEM WAS TURNED ON FOR APPROXIMATELY 3 SECONDS, SMOKE AND EXCESSIVE HEAT WERE NOTED IN CABIN AND COCKPIT.  SELECTING DECREASE OR (COLD) HAD NO EFFECT.  RAN CHECKLIST AND FOUND NO REFERENCE TO THIS PROBLEM.  THE ONLY ACTION WAS TO REDUCE POWER ON RT ENGINE TO IDLE AND LAND AT FIRST AVAILABLE AIRPORT.  CHANGED VALVE AND SYSTEM FOUND TO OPERATE NORMALLY.
